HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The characterizations of weighted Sobolev spaces by wavelets and scaling functions

Files in This Item:
pre811.pdf199.06 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83961

Title: The characterizations of weighted Sobolev spaces by wavelets and scaling functions
Authors: Izuki, Mitsuo Browse this author
Keywords: Ap weight
Aloc p weight
wavelet
scaling function
weighted Sobolev space
unconditional basis
greedy basis
Issue Date: 9-Oct-2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 811
Start Page: 1
End Page: 29
Abstract: We prove that suitable wavelets and scaling functions give characterizations and unconditional bases of the weighted Sobolev space Lp,s(w) with Ap or Aloc p weights. In the case of w 2 Ap, we use only wavelets with proper regularity. If we consider the case of w 2 Aloc p , we obtain the results by applying wavelets and scaling functions in Cs+1 comp(Rn). We also construct the greedy bases for Lp,s(w) by normalizing the unconditional bases in both of two cases.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69619
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University